Translator Disclaimer
1994 Densité des points rationnels sur un groupe algébrique
Michel Waldschmidt
Experiment. Math. 3(4): 329-352 (1994).

Abstract

Starting from a conjecture of Mazur concerning the topology of rational points on an algebraic variety, we consider the density properties of finitely generated subgroups of rational points on a commutative algebraic group over a number field. In the special case of linear algebraic groups, this problem reduces to a well known conjecture on the algebraic independence of linearly independent logarithms of algebraic numbers.

Partant d'une conjecture de Mazur concernant la topologie des points rationnels sur une variété algébrique, nous étudions la densité des sous-groupes de type fini du groupe des points rationnels d'un groupe algébrique commutatif sur un corps de nombres. Dans le cas particulier des groupes linéaires, le problème considéré se ramène à une conjecture bien connue sur l'indépendance algébrique de logarithmes linéairement indépendants de nombres algébriques.

Citation

Download Citation

Michel Waldschmidt. "Densité des points rationnels sur un groupe algébrique." Experiment. Math. 3 (4) 329 - 352, 1994.

Information

Published: 1994
First available in Project Euclid: 24 March 2003

zbMATH: 0837.11040
MathSciNet: MR1341724

Subjects:
Primary: 11J81
Secondary: 14G05

Rights: Copyright © 1994 A K Peters, Ltd.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.3 • No. 4 • 1994
Back to Top